Botox (migraines), developed small bumps all over body. Is this normal or an allergic reaction? (Photo)

I had Botox for migraines starting on 9/6/16 after each injection developed a small itchy bumps from nape of the neck down shoulders, back and now thighs. The bumps are spreading farther out after each round of injections. Is this a normal reaction or an allergic reaction

Doctor Answers 1

Botox Bumps

Temporary bumps following Botox are commonly seen at the injection sites. These typically reabsorb within a few minutes to an hour of the injection.  Bumps lasting longer than that may be due to a reaction to proteins used in Botox or the dilutant used with the botox, but these should resolve by themselves. I recommend following up with your Dr. to determine cause. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.